# SDR AWXA200200268

- Difficulty date: March 11, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,192 hours, 31,365 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653949
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK A 1.5 INCH CRACK WAS FOUND ON CABIN SIDE WALL FRAME ATTACHED TO FLOORBEAM AT BS 616, LBL 66, WL 208, LOCATED JUST BELOW FLOOR LINE UNDER THE OVERWING EMERGENCY EXIT.  MAINTENANCE REMOVED INNER CHORD, FABRICATED NEW INNER CHORD AND INSTALLED REPAIR IAW B737-300, SRM 53-00-07 PG 101-104, AND DWG 65-46539.
